Day Nurse Capsules for Cold and Flu have been specially formulated to provide daytime relief from major cold and flu symptoms.
Easy to take and non-drowsy, Day Nurse uses a triple-action formula that contains paracetamol, pseudoephedrine, and pholcodine. Together, they provide day-time relief from dry coughs and other cold and flu symptoms, such as headache, aches and pains, a sore throat, a blocked and runny nose, and chills.
Contains paracetamol. Do not take with any other paracetamol-containing products.
This Medicine is sold by Manly online pharmacy at the professional discretion of our Manly pharmacists.
Please note that you must be present to sign for this delivery. We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Manly pharmacist may be required to contact you by email or phone to find out some additional information.
If they are unable to speak to you when required, your order may be delayed or the medicine part of your order may be cancelled.